Alert archive / Georgia / Special Weather Statements in 2014
Special Weather Statement, NWS Atlanta, GA
NWS Atlanta, GA issued this special weather statement at Jun 16, 2014, 6:39 PM EDT for Lumpkin County, Georgia. It was in force for 36 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Jun 16, 2014, 6:39 PM EDT (22:39 UTC)
- Expired
- Jun 16, 2014, 7:15 PM EDT
- In force
- 36 min
- Issued by
- NWS Atlanta, GA
County Lumpkin County, GA
The radar
The Atlanta radar (KFFC), 142 km from the middle of the area, began a volume at 22:43 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Peachtre/Fal Fld, GA (KFFC), launched 12:00Z, 10.7 hours before the alert went out and 139 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 354 J/kg
- Mixed-layer CIN
- -98 J/kg
- Mixed-layer LCL
- 1257 m above ground
- 0-6 km bulk shear
- 10 kt
- 0-1 km storm-relative helicity
- -39 m²/s²
- 0-3 km storm-relative helicity
- -14 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
737
WWUS82 KFFC 162239
SPSFFC
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
639 PM EDT MON JUN 16 2014
GAZ015-162315-
639 PM EDT MON JUN 16 2014
...SIGNIFICANT WEATHER ADVISORY FOR DIME SIZED HAIL AND 40 MPH WINDS
IN LUMPKIN COUNTY UNTIL 715 PM EDT...
AT 633 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR SHOWED A
STRONG THUNDERSTORM OVER DAHLONEGA...MOVING SOUTH AT 5 MPH.
THIS STORM HAS THE POTENTIAL TO PRODUCE DIME SIZED HAIL...FREQUENT
CLOUD TO GROUND LIGHTNING AND WIND GUSTS TO 40 MPH AS IT MOVES ACROSS
LUMPKIN COUNTY THROUGH 715 PM EDT. SOME LOCATIONS IN THE PATH OF THIS
STORM INCLUDE DAHLONEGA...GARLAND AND AURARIA. HEAVY DOWNPOURS WILL
CAUSE PONDING OF WATER ON ROADWAYS.
THESE WIND GUSTS MAY PRODUCE MINOR DAMAGE TO TREE LIMBS AND BLOW
LIGHT...UNSECURED OBJECTS AROUND.
&&
LAT...LON 3459 8386 3456 8387 3454 8384 3450 8384
3446 8389 3447 8393 3446 8392 3442 8397
3445 8408 3446 8409 3461 8407 3462 8407
3463 8387
TIME...MOT...LOC 2239Z 358DEG 4KT 3453 8396
$$What forecasters said that day
The local office's own words before this special weather statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Atlanta, GA wrote its last area forecast discussion before this special weather statement went out at Jun 16, 2:57 PM EDT, 3 hours 42 minutes earlier.
Area forecast discussion, Jun 16, 2:57 PM EDT, 3 hours 42 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE PEACHTREE CITY GA 257 PM EDT MON JUN 16 2014 .SHORT TERM /TONIGHT THROUGH TUESDAY NIGHT/... CURRENTLY... A SUBTLE SURFACE TROUGH ACROSS THE EASTERN HALF OF THE STATE IS PROVIDING THE FOCUS FOR SLOW MOVING SHOWERS AND THUNDERSTORMS... PRODUCING VERY HEAVY RAIN. A CLUSTER ACROSS PARTS OF FAR NORTHEAST GA HAS RECENTLY PROMPTED A FLASH FLOOD WARNING FOR FAR SOUTHERN FANNIN COUNTY. HEAVY RAIN WILL CONTINUE TO BE THE MAIN THREAT WITH STORMS THIS AFTERNOON AND EVENING. THIS CONVECTION WILL QUICKLY DIMINISH BY 9-10 PM WITH LOSS OF DAYTIME HEATING. EXPECT A PERSIST PATTERN FOR THE SHORT TERM AS MODELS SHOW A WEAK/DIRTY RIDGE REMAINING PARKED OVER THE SOUTHEAST STATES... WHILE A SUBTLE LEE-SIDE SURFACE TROUGH CONTINUES TO MEANDER ACROSS PARTS OF THE FORECAST AREA. THE SURFACE TROUGH... COUPLED WITH A SUFFICIENT LOW LEVEL MOISTURE AND MODERATE DAYTIME INSTABILITY WILL WARRANT A CHANCE OF AFTERNOON/EVENING STORMS AGAIN ON TUESDAY FOR MOST AREAS. ALTHOUGH A STORM COULD DEVELOP ANYWHERE ON TUESDAY... IT APPEARS THE GREATER STORM THREAT SHOULD BE GENERALLY FROM ABOUT NEWNAN TO WASHINGTON AND AREAS NORTHWARD WHERE THE SURFACE TROUGH IS EXPECTED TO BE A BETTER FOCUS. LACK OF WIND SHEAR AND CONTINUED MID-UPPER RIDGE INFLUENCE SHOULD HOLD STORMS BELOW SEVERE LIMITS AGAIN ON TUESDAY... HOWEVER... EXPECTED SLOW MOVEMENT WILL ONCE AGAIN RESULT IN A THREAT OF LOCALLY HEAVY RAIN AND POSSIBLY SOME BRIEF FLOODING FOR A FEW AREAS TUESDAY AFTERNOON-EARLY EVENING. OTHERWISE... PERSISTENCE SEEMS TO BE THE SAFE BET FOR TEMPS... WITH LOWS IN THE MID-UPPER 60S TO LOWER 70S... AND HIGHS MOSTLY IN THE 90S... EXCEPT COOLER 80S IN THE MOUNTAINS. 39 .LONG TERM /WEDNESDAY THROUGH MONDAY/... MAINLY ONLY TWEAKS TO THE LONG TERM BASED ON THE LATEST GUIDANCE. BDL PREVIOUS DISCUSSION... EXTENDED IS FOLLOWING THE SAME TRENDS AS IT HAS BEEN THE PAST FEW DAYS...WITH UPPER RIDGING DOMINATING THE AREA AND THE TAIL END OF A WEAK FRONT MOVING INTO NORTH GEORGIA BY MIDWEEK. THIS ALONG WITH OROGRAPHIC LIFT WILL HELP TO ENHANCE AFTERNOON CONVECTION. EXPECT AN INCREASING TREND IN TEMPERATURES WITH HIGHS INTO THE MID 90S IN SOME AREAS ESPECIALLY CENTRAL AND SOUTH BY THE END OF THE WORK WEEK. CURRENT GUIDANCE IS WANTING TO BACK OFF JUST A TAD ON TEMPS TOWARD THE END OF THE EXTENDED AS THE UPPER RIDGE BEGINS TO BREAK DOWN AND ADDITIONAL MOISTURE OVERSPREADS THE AREA. TDP && .AVIATION... 18Z UPDATE...A DIRTY MID-UPPER RIDGE AND WEAK SURFACE TROUGH ACROSS THE AREA WILL RESULT IN SCATTERED AFTERNOON/EVENING SHOWERS AND THUNDERSTORMS THIS AFTERNOON AND AGAIN ON TUESDAY... WITH THE MORE FAVORABLE TIME BETWEEN 20-24Z AT ATL. EXPECT SUFFICIENT LOW LEVEL MOISTURE TO PRODUCE BKN050 BY 18Z EACH AFTERNOON. CONVECTION SHOULD GREATLY DIMINISH BY 02Z WITH FEW100 TO SKC EXPECTED OVERNIGHT. PATCHY MVFR FOG IS POSSIBLE AGAIN TONIGHT FOR AREAS THAT SEE SOME RAIN. WINDS TRICKY... BUT SHOULD SEE L&V OVERNIGHT... MAINLY SSW AT 7KTS OR LESS ON TUE. //ATL CONFIDENCE...18Z UPDATE... MEDIUM CONFIDENCE ON WINDS AND TSRA EFFECTING ANY AIRPORT. HIGH CONFIDENCE ON REMAINING ELEMENTS. && .PRELIMINARY POINT TEMPS/POPS... ATHENS 68 94 68 94 / 60 30 30 20 ATLANTA 71 92 72 92 / 40 30 30 20 BLAIRSVILLE 63 87 64 87 / 60 40 30 30 CARTERSVILLE 67 93 68 93 / 20 30 20 20 COLUMBUS 69 94 70 94 / 30 20 20 20 GAINESVILLE 69 92 70 92 / 50 40 30 20 MACON 67 95 67 94 / 60 20 20 20 ROME 66 95 67 93 / 20 20 20 20 PEACHTREE CITY 66 92 66 92 / 40 30 30 20 VIDALIA 70 94 70 93 / 30 20 20 20 && .FFC WATCHES/WARNINGS/ADVISORIES... NONE. && SHORT TERM...39 LONG TERM....BDL AVIATION...39
Hazardous weather outlook, Jun 16, 11:50 AM EDT, 6 hours 49 minutes before
HAZARDOUS WEATHER OUTLOOK...CORRECTED NATIONAL WEATHER SERVICE PEACHTREE CITY GA 1150 AM EDT MON JUN 16 2014 GAZ001>009-011>016-019>025-027-030>039-041>062-066>076-078>086- 089>098-102>113-170830- BALDWIN-BANKS-BARROW-BARTOW-BIBB-BLECKLEY-BUTTS-CARROLL-CATOOSA- CHATTAHOOCHEE-CHATTOOGA-CHEROKEE-CLARKE-CLAYTON-COBB-COWETA- CRAWFORD-CRISP-DADE-DAWSON-DEKALB-DODGE-DOOLY-DOUGLAS-EMANUEL- FANNIN-FAYETTE-FLOYD-FORSYTH-GILMER-GLASCOCK-GORDON-GREENE- GWINNETT-HALL-HANCOCK-HARALSON-HARRIS-HEARD-HENRY-HOUSTON-JACKSON- JASPER-JEFFERSON-JOHNSON-JONES-LAMAR-LAURENS-LUMPKIN-MACON- MADISON-MARION-MERIWETHER-MONROE-MONTGOMERY-MORGAN-MURRAY- MUSCOGEE-NEWTON-NORTH FULTON-OCONEE-OGLETHORPE-PAULDING-PEACH- PICKENS-PIKE-POLK-PULASKI-PUTNAM-ROCKDALE-SCHLEY-SOUTH FULTON- SPALDING-STEWART-SUMTER-TALBOT-TALIAFERRO-TAYLOR-TELFAIR-TOOMBS- TOWNS-TREUTLEN-TROUP-TWIGGS-UNION-UPSON-WALKER-WALTON-WARREN- WASHINGTON-WEBSTER-WHEELER-WHITE-WHITFIELD-WILCOX-WILKES- WILKINSON- 1150 AM EDT MON JUN 16 2014 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTH AND CENTRAL GEORGIA. .DAY ONE...THIS AFTERNOON AND TONIGHT... ISOLATED TO SCATTERED AFTERNOON AND EVENING SHOWERS AND THUNDERSTORMS ARE EXPECTED ACROSS NORTH AND CENTRAL GEORGIA. SOME STORMS MAY BE STRONG PRODUCING GUSTY WINDS...FREQUENT LIGHTNING... AND LOCALLY HEAVY DOWNPOURS. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY... ISOLATED TO SCATTERED THUNDERSTORMS ARE EXPECTED EACH DAY...MAINLY DURING THE AFTERNOON AND EVENING. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT REQUESTED BUT SPOTTERS ARE ENCOURAGED TO SUBMIT REPORTS OF SEVERE WEATHER THROUGH THE WEB BY GOING TO WEATHER.GOV/ATLANTA.
In the hours before
Special weather statement, Jun 16, 4:58 PM EDT, 1 hour 41 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
458 PM EDT MON JUN 16 2014
GAZ049-060-072-073-162145-
458 PM EDT MON JUN 16 2014
...SIGNIFICANT WEATHER ADVISORY FOR DIME SIZED HAIL AND 40 MPH WINDS
IN PUTNAM...MORGAN...JONES AND BALDWIN COUNTIES UNTIL 545 PM EDT...
AT 451 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR SHOWED STRONG
THUNDERSTORMS FROM HARMONY TO EATONTON AND STANFORDVILLE...MOVING
SOUTHWEST AT 15 MPH.
THESE STORMS HAVE THE POTENTIAL TO PRODUCE DIME SIZED HAIL...FREQUENT
CLOUD TO GROUND LIGHTNING AND WIND GUSTS TO 40 MPH AS THEY MOVE
ACROSS PUTNAM...MORGAN...JONES AND BALDWIN COUNTIES THROUGH 545 PM
EDT. SOME LOCATIONS IN THE PATH OF THESE STORMS INCLUDE FLAT ROCK...
HARMONY...BUCKHEAD...ROCK EAGLE 4-H CENTER...WARFIELD...EATONTON...
ETHRIDGE...GODFREY...THE CENTRAL GEORGIA EXPERIMENT STATION...
RESSEAUS CROSSROADS...BLOUNTSVILLE...WILLARD AND STANFORDVILLE.
HEAVY DOWNPOURS WILL CAUSE PONDING OF WATER ON ROADWAYS.
THESE WIND GUSTS MAY PRODUCE MINOR DAMAGE TO TREE LIMBS AND BLOW
LIGHT...UNSECURED OBJECTS AROUND.
&&
LAT...LON 3321 8332 3312 8337 3309 8355 3343 8354
3360 8335 3360 8334 3337 8327
TIME...MOT...LOC 2057Z 042DEG 12KT 3345 8339 3330 8335
3322 8339Special weather statement, Jun 16, 5:10 PM EDT, 1 hour 29 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
510 PM EDT MON JUN 16 2014
GAZ094-095-162200-
510 PM EDT MON JUN 16 2014
...SIGNIFICANT WEATHER ADVISORY FOR DIME SIZED HAIL AND 40 MPH WINDS
IN PEACH AND HOUSTON COUNTIES UNTIL 600 PM EDT...
AT 506 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR SHOWED STRONG
THUNDERSTORMS FROM AROUND ROBINS AIR FORCE BASE TO SAND BED...MOVING
WEST AT 5 MPH.
THESE STORMS HAVE THE POTENTIAL TO PRODUCE DIME SIZED HAIL...FREQUENT
CLOUD TO GROUND LIGHTNING AND WIND GUSTS TO 40 MPH AS THEY MOVE
ACROSS PEACH AND HOUSTON COUNTIES THROUGH 600 PM EDT. SOME LOCATIONS
IN THE PATH OF THESE STORMS INCLUDE ROBINS AIR FORCE BASE...
BONAIRE...ELBERTA...KATHLEEN...SAND BED...WARNER ROBINS...
HAYNEVILLE...CLINCHFIELD...MOSS OAK...MEADOWDALE...HOUSTON LAKE...
GROVE PARK...GROVANIA...ELKO AND PERRY. HEAVY DOWNPOURS WILL CAUSE
PONDING OF WATER ON ROADWAYS.
THESE WIND GUSTS MAY PRODUCE MINOR DAMAGE TO TREE LIMBS AND BLOW
LIGHT...UNSECURED OBJECTS AROUND.
&&
LAT...LON 3230 8378 3248 8379 3264 8378 3268 8364
3266 8362 3266 8357 3263 8354 3261 8355
3258 8354 3256 8355 3255 8354 3239 8353
TIME...MOT...LOC 2110Z 071DEG 4KT 3261 8359 3253 8360
3245 8359Special weather statement, Jun 16, 5:21 PM EDT, 1 hour 18 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
521 PM EDT MON JUN 16 2014
GAZ104>106-162200-
521 PM EDT MON JUN 16 2014
...SIGNIFICANT WEATHER ADVISORY FOR DIME SIZED HAIL AND 40 MPH WINDS
IN SUMTER...CRISP AND DOOLY COUNTIES UNTIL 600 PM EDT...
AT 516 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
STRONG THUNDERSTORMS FROM UNADILLA TO VIENNA...MOVING SOUTHWEST AT
10 MPH.
THESE STORMS HAVE THE POTENTIAL TO PRODUCE DIME SIZED HAIL...FREQUENT
CLOUD TO GROUND LIGHTNING AND WIND GUSTS TO 40 MPH AS THEY MOVE
ACROSS SUMTER...CRISP AND DOOLY COUNTIES THROUGH 600 PM EDT. SOME
LOCATIONS IN THE PATH OF THESE STORMS INCLUDE RICHWOOD...PINEHURST...
VIENNA...UNADILLA...THE GEORGIA VETERANS MEMORIAL STATE PARK...THE
FLINT RIVER WMA...DRAYTON...LILLY...BYROMVILLE...COBB AND METHVINS.
HEAVY DOWNPOURS WILL CAUSE PONDING OF WATER ON ROADWAYS.
THESE WIND GUSTS MAY PRODUCE MINOR DAMAGE TO TREE LIMBS AND BLOW
LIGHT...UNSECURED OBJECTS AROUND.
&&
LAT...LON 3191 8394 3192 8398 3198 8402 3215 8409
3218 8404 3217 8403 3218 8403 3229 8378
3229 8362 3202 8377 3190 8393
TIME...MOT...LOC 2120Z 048DEG 10KT 3226 8374 3212 8386
3204 8385Local storm report, Jun 16, 5:34 PM EDT, 1 hour 5 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
534 PM EDT MON JUN 16 2014
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0526 PM HAIL WARNER ROBINS 32.62N 83.63W
06/16/2014 E0.75 INCH HOUSTON GA FIRE DEPT/RESCUE
FIRE DEPARTMENT AT ROBINS AFB REPORTED DIME SIZED HAIL.
&&
EVENT NUMBER FFC1400703
JLFSpecial weather statement, Jun 16, 5:38 PM EDT, 1 hour 1 minute before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
538 PM EDT MON JUN 16 2014
GAZ071-072-082-162230-
538 PM EDT MON JUN 16 2014
...SIGNIFICANT WEATHER ADVISORY FOR DIME SIZED HAIL AND 40 MPH WINDS
IN MONROE...JONES AND BIBB COUNTIES UNTIL 630 PM EDT...
AT 537 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
STRONG THUNDERSTORMS FROM ARKWRIGHT TO THE MIDDLE GEORGIA REGIONAL
AIRPORT...MOVING SOUTH AT 5 MPH.
THESE STORMS HAVE THE POTENTIAL TO PRODUCE DIME SIZED HAIL...FREQUENT
CLOUD TO GROUND LIGHTNING AND WIND GUSTS TO 40 MPH AS THEY MOVE
ACROSS MONROE...JONES AND BIBB COUNTIES THROUGH 630 PM EDT. SOME
LOCATIONS IN THE PATH OF THESE STORMS INCLUDE WESLEYAN...THE MIDDLE
GEORGIA REGIONAL AIRPORT...RUTLAND...PAYNE CITY...FRANKLINTON...LAKE
TOBESOFKEE...CROSS KEYS...SKIPPERTON...LIZELLA...MACON...POSTELL AND
GRISWOLDVILLE. HEAVY DOWNPOURS WILL CAUSE PONDING OF WATER ON
ROADWAYS.
THESE WIND GUSTS MAY PRODUCE MINOR DAMAGE TO TREE LIMBS AND BLOW
LIGHT...UNSECURED OBJECTS AROUND.
&&
LAT...LON 3272 8380 3282 8389 3286 8388 3300 8376
3302 8372 3291 8344 3287 8347 3285 8351
3282 8349 3281 8350 3274 8357 3274 8360
3266 8360
TIME...MOT...LOC 2138Z 346DEG 3KT 3296 8365 3281 8371
3269 8365Special weather statement, Jun 16, 6:39 PM EDT, 0 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
639 PM EDT MON JUN 16 2014
GAZ015-162315-
639 PM EDT MON JUN 16 2014
...SIGNIFICANT WEATHER ADVISORY FOR DIME SIZED HAIL AND 40 MPH WINDS
IN LUMPKIN COUNTY UNTIL 715 PM EDT...
AT 633 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR SHOWED A
STRONG THUNDERSTORM OVER DAHLONEGA...MOVING SOUTH AT 5 MPH.
THIS STORM HAS THE POTENTIAL TO PRODUCE DIME SIZED HAIL...FREQUENT
CLOUD TO GROUND LIGHTNING AND WIND GUSTS TO 40 MPH AS IT MOVES ACROSS
LUMPKIN COUNTY THROUGH 715 PM EDT. SOME LOCATIONS IN THE PATH OF THIS
STORM INCLUDE DAHLONEGA...GARLAND AND AURARIA. HEAVY DOWNPOURS WILL
CAUSE PONDING OF WATER ON ROADWAYS.
THESE WIND GUSTS MAY PRODUCE MINOR DAMAGE TO TREE LIMBS AND BLOW
LIGHT...UNSECURED OBJECTS AROUND.
&&
LAT...LON 3459 8386 3456 8387 3454 8384 3450 8384
3446 8389 3447 8393 3446 8392 3442 8397
3445 8408 3446 8409 3461 8407 3462 8407
3463 8387
TIME...MOT...LOC 2239Z 358DEG 4KT 3453 8396The office that day
Everything else NWS Atlanta, GA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 15, 8:21 PM EDT | Special Weather Statement | FFC | Henry | 24 min |
| Jun 16, 1:20 PM EDT | Special Weather Statement | FFC | White | 25 min |
| Jun 16, 1:30 PM EDT | Special Weather Statement | FFC | Towns | 30 min |
| Jun 16, 1:43 PM EDT | Special Weather Statement | FFC | Lumpkin | 62 min |
| Jun 16, 2:16 PM EDT | Flash Flood Warning | FFC | Fannin | 6 hr |
| Jun 16, 2:37 PM EDT | Special Weather Statement | FFC | Union | 38 min |
| Jun 16, 3:32 PM EDT | Special Weather Statement | FFC | Laurens | 43 min |
| Jun 16, 4:58 PM EDT | Special Weather Statement | FFC | Putnam | 47 min |
| Jun 16, 5:10 PM EDT | Special Weather Statement | FFC | Houston | 50 min |
| Jun 16, 5:21 PM EDT | Special Weather Statement | FFC | Dooly | 39 min |
| Jun 16, 5:38 PM EDT | Special Weather Statement | FFC | Bibb | 52 min |
| Jun 16, 7:17 PM EDT | Special Weather Statement | FFC | Banks | 28 min |
| Jun 16, 7:42 PM EDT | Special Weather Statement | FFC | Banks | 63 min |
Nearby
Special Weather Statements in Georgia, 2014Every special weather statement in 2014
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.